# SDR SWAA2016111409697

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 42,352 hours, 24,687 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 12272H1641
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDSCREEN ARCED IN UPPER CENTER CORNER.  R&R L1 WINDOW IAW AMM.
